Minimal edge extensions of special type palm trees
Prikladnaya Diskretnaya Matematika. Supplement, no. 6 (2013), pp. 78-80
Cet article a éte moissonné depuis la source Math-Net.Ru
Minimal edge 1-extensions of 2-leaf palm trees are described.
Keywords:
extensions of graphs, palm trees.
@article{PDMA_2013_6_a36,
author = {D. D. Komarov},
title = {Minimal edge extensions of special type palm trees},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {78--80},
year = {2013},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2013_6_a36/}
}
D. D. Komarov. Minimal edge extensions of special type palm trees. Prikladnaya Diskretnaya Matematika. Supplement, no. 6 (2013), pp. 78-80. http://geodesic.mathdoc.fr/item/PDMA_2013_6_a36/